Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \beta R$ is a topological Galois space


Author: P. L. Sharma
Journal: Proc. Amer. Math. Soc. 61 (1976), 153-154
MSC: Primary 54H15
DOI: https://doi.org/10.1090/S0002-9939-1976-0425931-4
MathSciNet review: 0425931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The result given in the title of this note is proved. An example of two nonhomeomorphic Hausdorff Galois spaces having isomorphic homeomorphism groups follows.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15

Retrieve articles in all journals with MSC: 54H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425931-4
Keywords: Topological Galois space, homeomorphism group
Article copyright: © Copyright 1976 American Mathematical Society